MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK SYRINGE WITH BD ECLIPSE DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK SYRINGE WITH BD ECLIPSE DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305785
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987 (syringe), pma / 510(k)#: k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the stopper in the bd luer-lok¿ syringe with bd eclipse¿ detachable needle was found distorted before use.The following information was provided by the initial reporter: "stopper distorted.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: to aid in the investigation of this incident, one physical sample was returned for evaluation by our quality engineer team.Through examination of the sample, the stopper was observed distorted.It has been determined that this incident is related to an defect in the raw materials provided by the supplier.As a lot number was unavailable for this incident, further information regarding the provided syringe materials could not be obtained.As this product is no longer produced on the same manufacturing line, further action has not been determined necessary at this time.Our quality team will closely monitor the production process for signs of this potential defect and any emerging trends.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the stopper in the bd luer-lok¿ syringe with bd eclipse¿ detachable needle was found distorted before use.The following information was provided by the initial reporter: "stopper distorted".

Brand Name
BD LUER-LOK SYRINGE WITH BD ECLIPSE DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10418294
Report Number9610847-2020-00246
Device Sequence Number14301451
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305785
Device Catalogue Number305785
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;